PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Coxeter polynomials of Salem trees

Volume 141 / 2015

Charalampos A. Evripidou Colloquium Mathematicum 141 (2015), 209-226 MSC: Primary 20F55. DOI: 10.4064/cm141-2-6


We compute the Coxeter polynomial of a family of Salem trees, and also the limit of the spectral radii of their Coxeter transformations as the number of their vertices tends to infinity. We also prove that if $z$ is a root of multiplicities $m_1,\ldots ,m_k$ for the Coxeter po\discretionary {-}{}{}ly\discretionary {-}{}{}no\discretionary {-}{}{}mials of the trees $\mathcal {T}_1,\ldots ,\mathcal {T}_k$ respectively, then $z$ is a root for the Coxeter po\discretionary {-}{}{}ly\discretionary {-}{}{}no\discretionary {-}{}{}mial of their join, of multiplicity at least $\min\{m-m_1,\ldots ,m-m_k\}$ where $m=m_1+\cdots +m_k$.


  • Charalampos A. EvripidouDepartment of Mathematics and Statistics
    University of Cyprus
    P.O. Box 20537
    1678 Nicosia, Cyprus

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image